# SDR 22AA200900023

- Difficulty date: August 25, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- Aircraft time: 51,980 hours, 20,052 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20043
- Part serial: SA00981
- Condition: Inoperative
- Location: Mlg
- Part time: 51,980 hours, 20,052 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR.  REMOVED AND REPLACED 2 EA BRACKETS AT LT M/G ALSO HYD LINE AND MAIN GEAR TRUCK POSITION ACTUATOR IAW MM 32-32-15. JACKING ACFT IAW MM 07-11-01 AND MAIN GEAR EXTENSION AND RETRACTION ADJUSTMENT TEST MM 32-32-00.
